Heparin-Induced Fever: A Case Report and Literature Review.
Аннотация
Burn patients are often plagued by fever due to the inflammatory nature of their injuries as well as the normal postoperative systemic inflammatory response syndrome. One etiology for fever, often not initially considered, is drug-induced fever. A rare cause of drug-induced fever is heparin with only one documented case reported in the literature. We present a case of heparin-induced fever in a patient who experienced a 32% total BSA friction burn after a motorcycle crash.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.